# SDR VTZA98337

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6356 - IAD-CMH - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 2 SYMBOL GENERATOR  FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SYMBOL.  GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
